# SDR HEEA063274

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 214040408101
- Condition: Scored
- Location: T/R Gearbox
- Component: 214040011119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEAT SCORED.  REPLACED WITH SERVICEABLE GEAR ASSY.
